# SDR BGJA20150721002

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Aircraft time: 8,689 hours, 8,694 cycles
- Engine: Cont TSIO520NB
- Engine time: 1,479 hours, 1,484 cycles
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621011A5
- Part serial: S142201
- Condition: Failed
- Location: Rt Engine
- Part time: 1,479 hours, 1,484 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE RIGHT ENGINE WOULD NOT MAKE FULL POWER. THE PILOT CANCELLED THE TAKEOFF AND RETURNED TO THE SHOP. THE AIRCRAFT NEVER LEFT THE GROUND. MAINTENANCE WAS NOTIFIED AND TROUBLESHOOT THE ISSUE. MAINTENANCE FOUND THE RIGHT ENGINE WASTE GATE WAS LEAKING OIL OUT OF THE CASE AT THE SEAL, THIS WOULD HAVE CAUSED THE TURBOCHARGER TO NOT ENGAGE PROPERLY. THE WASTE GATE WAS REPLACED WITH AN OVERHAULED UNIT. A GROUND RUN WAS PERFORMED AND A SECOND ISSUE WAS FOUND. THE ENGINE DRIVE FUEL PUMP WAS PUMPING ERRATIC AT HIGH POWER SETTINGS. THE FUEL PUMP WAS REPLACED WITH AN OVERHAULED UNIT. WE RIGGED THE FUEL PUMP TO THE ENGINE AND PERFORMED SEVERAL GROUND RUNS AT VARIOUS POWER SETTINGS. ALL SYSTEMS CHECKED GOOD ON THE GROUND. A FLIGHT CHECK WAS PERFORMED WITH A PILOT. THE ENGINE RAN AS DESIGNED IN FLIGHT. NO FURTHER ISSUES NOTED.
